# SDR SWAA2023112223125

- Difficulty date: November 19, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 5241 · Galley Doors
- Part: Cover
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN FWD SERVICE DOOR INTERIOR DOOR HANDLE COVER IS BROKEN.<[01] UPON FURTHER INVESTIGATION FOUND THAT THE FSD INTERIOR HANDLE COVER WAS IMPROPERLY INSTALLED WITH VELCRO. REMOVED VELCRO AND PROPERLY INSTALLED FSD INTERIOR HANDLE COVER IAW AMM 52-41-31-400-802 STEP 3.F.(5)(D);[02] VERIFIED CORRECTIVE ACTION STEP 1. VERIFIED MEASUREMENTS TABLE AND TASK CARD COMPLETE.
